Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 87, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Transformation groups on a homological manifold
C. T. Yang.
Trans. Amer. Math. Soc. 87 (1958), 261-283
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0100271
Orbits of highest dimension
D. Montgomery and C. T. Yang.
Trans. Amer. Math. Soc. 87 (1958), 284-293
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0100272
Adjoint functors
Daniel M. Kan.
Trans. Amer. Math. Soc. 87 (1958), 294-329
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0131451
Functors involving c.s.s. complexes
Daniel M. Kan.
Trans. Amer. Math. Soc. 87 (1958), 330-346
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0131873
On subgroups of the orthogonal group
Morio Obata.
Trans. Amer. Math. Soc. 87 (1958), 347-358
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0095205
Semigroup of endomorphisms of a locally compact group
Morikuni Goto and Naoki Kimura.
Trans. Amer. Math. Soc. 87 (1958), 359-371
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0096746
Homogeneous algebras on compact abelian groups
K. de Leeuw.
Trans. Amer. Math. Soc. 87 (1958), 372-386
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0102024
On integrating factors and on conformal mappings
Philip Hartman.
Trans. Amer. Math. Soc. 87 (1958), 387-406
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0095329
Construction and properties of some $6$-dimensional almost complex manifolds
Eugenio Calabi.
Trans. Amer. Math. Soc. 87 (1958), 407-438
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0130698
Mean convergence of martingales
Lester L. Helms.
Trans. Amer. Math. Soc. 87 (1958), 439-446
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0094841
Boundary behavior of generalized analytic functions
Kenneth Hoffman.
Trans. Amer. Math. Soc. 87 (1958), 447-466
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0096942
On approximation by bounded analytic functions
J. L. Walsh.
Trans. Amer. Math. Soc. 87 (1958), 467-484
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0096816
Lattices with involution
J. A. Kalman.
Trans. Amer. Math. Soc. 87 (1958), 485-491
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0095135
Regular curves on Riemannian manifolds
Stephen Smale.
Trans. Amer. Math. Soc. 87 (1958), 492-512
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0094807
Commutators and absolutely continuous operators
C. R. Putnam.
Trans. Amer. Math. Soc. 87 (1958), 513-525
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0100226
Generalized powers of the difference operator
D. B. Sumner.
Trans. Amer. Math. Soc. 87 (1958), 526-540
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0096912
On the realization of homology classes by submanifolds
Haruo Suzuki.
Trans. Amer. Math. Soc. 87 (1958), 541-550
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0095472